MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE(R) TOTAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE(R) TOTAL HEAD; HIP COMPONENT
Model Number 38014404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Date of Event 11/11/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the same event as d3010536692-2016-00453.
 
Event or Problem Description
Allegedly the patient was revised due to mom complications: elevated cobalt and chromium levels; pain; loss of mobility; wear debris causing cloudy fluid.
 
Additional Manufacturer Narrative
This is the same event as 3010536692-2016-00453.
 
Event or Problem Description
Allegedly, the patient was revised due to mom complication: elevated cobalt and chromium levels; pain; loss of mobility; wear debris causing cloudy fluid.

Brand Name
CONSERVE(R) TOTAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key5633587
Report Number3010536692-2016-00460
Device Sequence Number2789063
Product Code KWA
UDI-Device IdentifierM684380144041
UDI-PublicM684380144041
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38014404
Device Catalogue Number3801-4404
Device Lot Number05340994
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/06/2016
Initial Date Received by Manufacturer 04/06/2016
Supplement Date Received by Manufacturer04/06/2016
Initial Report FDA Received Date05/05/2016
Supplement Report FDA Received Date05/05/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale